Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleParametrizing Del Pezzo surfaces of degree 8 using Lie algebras
Author(s) Willem A., Jana Pílniková, Josef Schicho
TypeArticle in Journal
AbstractFor a Del Pezzo surface of degree 8 given over the rationals we decide whether there is a rational parametrization of the surface and construct one in the affirmative case. We define and use the Lie algebra of the surface to reach the aim.
KeywordsDel Pezzo surface, Parametrization, Lie algebra
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108000783
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number1
Pages1 - 14
Year2009
Edition0
Translation No
Refereed No
Webmaster